Tuesday, February 7, 2023

Comments by Anna_N

Showing 5 of 5 comments.

  • Hi Daiphanous, thank you a lot for your answer. I know it’s me who was about “What if”s. But your writing about anxious feelings hits not really my problem. Sorry if I sound strange here and there, I am not native English. Anyway your answer gave me an idea of how to “activate” an inner “always on” therapist. Good idea. I got a similar hinge in an other talk to someone. Unfortunately I am a people person. I usually need someone listening in order to get my thoughts into words. But I will try to do it the way you are describing.
    I read your other comment beneath that blog article from Christine Burnett. That your said something about this get yourself listen to your own voice. I suppose this is the answer I was looking for since I found these psychiatry critical sites and authors. Who shall help me when I try do do it on my own. When you are so used to be labeled a life long and your life seemed to get better from the time on when you started mood stabilizer then it’s pretty strange to go out of that cage.

  • I as diagnozed with bipolar disorder and with a “career” of 22 years with Carbamazepine I would like to ask: What if
    What if I leave my secured path?
    What if I hope for a better life after careful withdrawal of my med but it happens something that crashes my stability? Stress at work for example.
    What if I believe in all these critical good sounding articles but my withdrawal shows how instable I am?

    In short: I was diagnozed when I was 22, that for surehad to do with substance use.
    At first I did not accept Lithium therapy. But later in life at the age of 34 when I started a family I went back to my psychiatrist and started Carbamazepine – 400mg most of the time since.

  • I am on carbamazepine since 22 years. I am 56 years old now. And I am fed up by the possibilty that this prophylactic medicine might have worsened my life instead of bettering it. I am tapering down in steps of 50 mg every 3-4 weeks because of this is the idea of my psychiatrist and in Germany it is not possible to buy tapering strips. Now after I found this article I again am afraid of my last weeks when I will taper down from 200 to 150 to 100 to 50 to 0. What will happen to me?
    All these studies look on people who took these drugs for some weeks or so. I saw nothing that fitted to my situation.